# SDR SIMA201015905

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N825AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145589
- Aircraft time: 19,726 hours, 16,295 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 8166033
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 4513 DURING CRUISE THE CREW RECEIVED A BLEED 1 LEAK WARNING ON EICAS.  THE CREW FOLLOWED THE AIRCRAFT OPERATING MANUAL AND DESCENDED TO FL23/LT STAYED ON AND DESCENDED 10 FL10 AND STILL STAYED ON.  THE CAPTAIN SHUT DOWN THE NR 1 ENGINE AND DIVERTED TO ELM (ELMIRA) IN HORSEADS, NY.  NO OTHER ISSUES NOTED.  THE CREW DID DECLARE EMERGENCY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED AUXILIARY POWER UNIT BLEED AIR CHECK VALVE AND GASKETS IAW AMM 36-12-02.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT RETURNED TO SERVICE.
